RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2004, Volume 40, Issue 1, Pages 15–26 (Mi ppi120)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

New Minimum Distance Bounds for Linear Codes over $GF(9)$

R. N. Daskalov, E. Metodieva, P. V. Hristov

Technical University of Gabrovo

Abstract: Thirty-one new linear codes over $GF(9)$ are constructed, and the nonexistence of thirty codes is proved.

Full text: PDF file (1367 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2004, 40:1, 13–24

Bibliographic databases:

UDC: 621.391.15
Received: 28.04.2003
Revised: 18.12.2003

Citation: R. N. Daskalov, E. Metodieva, P. V. Hristov, “New Minimum Distance Bounds for Linear Codes over $GF(9)$”, Probl. Peredachi Inf., 40:1 (2004), 15–26; Problems Inform. Transmission, 40:1 (2004), 13–24

Citation in format AMSBIB
\Bibitem{DasMetHri04}
\by R.~N.~Daskalov, E.~Metodieva, P.~V.~Hristov
\paper New Minimum Distance Bounds for Linear Codes over $GF(9)$
\jour Probl. Peredachi Inf.
\yr 2004
\vol 40
\issue 1
\pages 15--26
\mathnet{http://mi.mathnet.ru/ppi120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099016}
\zmath{https://zbmath.org/?q=an:1084.94017}
\transl
\jour Problems Inform. Transmission
\yr 2004
\vol 40
\issue 1
\pages 13--24
\crossref{https://doi.org/10.1023/B:PRIT.0000024876.30498.f4}


Linking options:
  • http://mi.mathnet.ru/eng/ppi120
  • http://mi.mathnet.ru/eng/ppi/v40/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Koshelev, “Non-split toric codes”, Problems Inform. Transmission, 55:2 (2019), 124–144  mathnet  crossref  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:248
    Full text:80
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020